Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hands tremor
Mar 4, 2002

HI, Doc, I am currently on Sustiva Agenerase,Abv,Norvir,paxil,neurontin and trazodone, 3 wks.ago I started with hands tremor, and 1 month ago with pruritus in my legs, could it be medications interactions or toxicities?

Response from Dr. Henry

You are on a complex regimen and must have some neuropathy already (on neurontin). Tremor can be seen with a few meds though conditions such as Parkinson's (regular or related to a drug side effect). The time course of when these meds were started versus when the various problems arose is important. If would recommend an evaluation by an HIV experienced neurologist as well as a visit to your HIV doc to look at the rash (common with Agenerase, Abacavir, and Sustiva). KH



Previous
stiff hands
Next
Rosacea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement